# SDR CALA2022111403131

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Boeing 787-9
- Aircraft serial: 66142
- Aircraft time: 10,052 hours, 1,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10D EMERGENCY LIGHT LENS HANGING OUT. REPLACED WCU BATTERY 24, OPERATIONAL CHECK NOW NORMAL. OPS CHK GOOD
